# SDR GTIA2020083135339

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 24,174 hours, 11,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Fwr Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT IS BROKEN.  R & R FLIGHT ATTENDANT FLASHLIGHT FWD L1 DOOR IN REF SPIRIT AIRCRAFT DRAWING NK 320-232-EQ.
